# SDR SWAA051353

- Difficulty date: May 8, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 53,273 hours, 43,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BELT FRAME WEB CRACKED AT BS 303,  R1 DOOR FWD LOWER CUTOUT.  REPAIRED WEB PER SRM AND BAC DRAWING.
